Convergence in measure of logarithmic means of multiple Fourier series

U. Goginava, L. Gogoladze

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The maximal Orlicz space such that the mixed logarithmic means of rectangular partial sums of multiple Fourier series for the functions from this space converge in measure is found.

Original languageEnglish
Pages (from-to)70-77
Number of pages8
JournalJournal of Contemporary Mathematical Analysis
Issue number2
Publication statusPublished - Mar 2014
Externally publishedYes


  • convergence in measure
  • Multiple Fourier series
  • Orlicz space

ASJC Scopus subject areas

  • Analysis
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Convergence in measure of logarithmic means of multiple Fourier series'. Together they form a unique fingerprint.

Cite this